Really bad burning pain in my stomach

I've been having a burning pain in my stomach for the past week. I've seen the GP twice so far, the first time they asked me to do a stool test for Helicobacter pylori and it came out negative also prescribed me Lansoprazole. Then when I went to see the GP again he told me to double the dose the Lansoprazole but I still have the pain and it gets worse sometimes after I eat. The pain is very unpredictable and annoying. The GP asked me to do a blood test and an ultra sound for my stomach next week. In the meantime I can't bare the pain much longer and I don't know what I should do by the time they figure out what's wrong with me. Any advise?

Cheers,

B.

3 Replies

oldestnewest
  • Insist on an endoscope and in the mean time ask for strong painkillers, be ware, they will make you constipated. Also try keep a diary to see if anything specific sets off the pain, mine was hot and cold together so I kept to Luke warm dishes in the end and warm drinks.

    Hope they resolve this soon but do insist on endoscopy, which may take a few wkd for an appointment.

    If pain is so severe you may need to go to A&E ! Explain this to the Dr they may advise you to do this or try and get an earlier appointment.

  • The doctor is doing a logical progression, and this medication does take some time to kick in properly, but having an endoscopy will help diagnose what might be wrong.

    You can always take Gaviscon in addition to the other medication as this might help; it works in a different way and creates a protective raft for a few hours.

    You might also keep a food diary to see whether some food is worse than others.

  • Thanks guys for sharing your thoughts on this it did help a bit. I've done blood test and all came out normal thank god as I was pretty worried it was something serious. Anyway I've seen the GP lately and they asked me to keep taking Lanzo. three times a day and avoid taking antibiotic Erythromycin since it might be the cause of the continuous pain in having. The pain is still there but it's becoming less with time. Will have to wait and see how it goes.

    Cheers

You may also like...